# SDR HEEA0012174

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53119
- Make and model: Bell 206L-3
- Aircraft serial: 51575
- Engine: Allsn 250C30P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25490924
- Condition: Failed
- Location: Engine
- Part time: 9,672 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOULD NOT WORK IN CUTOFF MODE.  FUEL ALWAYS AVAILABLE TO ENGINE. REPLACED WITH SERVICEABLE FUEL CONTROL.
